# SDR UALA2010122004631

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,903 hours, 10,549 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 25b, 35h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHT BROKEN OR MISSING AT SEAT 25B, 35H.  REPLACED EMERGENCY LIGHTS AND OPS CHECK SATISFACTORY.
